# SDR AALA972149

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION LOCATED IN BOTTOM OF STRINGER 28L.  CUT OUT DAMAGED STRINGER REPLACED WITH SERVICEABLE STRINGER SPLICED BOTH ENDS.  (M)
